Aspirin 150 mg and Rosuvastatin 10 mg Capsules – The medicine contains two drugs called Aspirin and Rosuvastatin, which help prevent heart attacks and strokes. A heart attack usually happens when blood cannot flow to the heart because the arteries are blocked. The blockage usually happens because of a buildup of fat, cholesterol, and other materials. This creates a plaque in the blood vessels that supply blood to the heart (the coronary arteries). This medicine lowers bad cholesterol (called LDL) and triglycerides (TG). It also helps stop blood clots from forming in the blood vessels. Rosuvastatin and aspirin work together to lower the chances of having a heart attack, stroke, and chest pain from heart problems.
Take the capsule with food to prevent an upset stomach. You should take it regularly at the same times as your doctor told you to. Taking it at the same time each day will make it easier for you to remember to take it. The amount of medicine you take and how long you take it will depend on your illness.
Here are the common side effects of the Aspirin and Rosuvastatin Capsules:
| Pack Size | 10*10 |
|---|---|
| Pack Type | ALU-2 OR BLISTER |
Head Office : UNIT-I , Swastik Life Sciences Plot No. 295, 1st Floor, Industrial Area Phase 2, Panchkula, Haryana 134113
UNIT-II , Jamkas Pharmaceuticals Private Limited - Ghatti, Phase 1, SIDCO Industrial Complex, Kalna, Kathua
Email: sales1@jamkaspharma.com
Call Us: +91-9541913472
Opening Hours: Mon – Sat (9:00 AM – 6:00 PM)